# SDR FDEA201003150831

- Difficulty date: March 15, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA3092501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA,  LONGERON (S-52) HAS CORROSION RUNNING   UNDER THE FRAME AT BS 1954.  REMOVED AND REPALCED LONGERON 52 END FITING (SHOVEL FITTING) AT FS 1954 IAW   MD/DC10-10 SRM 51-31-01; VOL II AND SRM 51-33-01; VOL II.
